# SDR CALA9802117

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN RT LOWER VERTICAL STABILIZER SLIDING PANEL.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 55-01 FIGURE 2, 51-10-2A, 51-10-4, 51-10-3 AND 51-30-2.
